Due to sleeplessness and hallucinations, my father's doctor has recently added Seroqul 25mg every night to the medications he is already taking (Zoloft 50mg day, and Aricept 10mg day). Initially, my father was diagnosed with Alzhiemers disease. His memory was fine at the time of diagnosis. After that his original doctor also added Zoloft at 100mg per day and several other medications. In November, he changed doctors, and she changed the Aricept to a patch that he applied daily. When he made this change, he started having hallucinations and did not sleep. So the doctor re-prescribed the aricept and added metformin. After starting the metformin, he slept all day and would not sleep at night. She took him off the metformin, but kept him on the Aricept. The sleeplessness and hallucinations have remained unchanged. A few days ago, we took him back to the doctor about this, and she decided that he does not suffer from alzhimers but parkinson's diseas instead. She added Sinemet 10-100 tabs, 3 times per day, and gave him Seroquel 25 mg to be taken nightly at bedtime. We need to know what is causing the hallucinations and what our next step is. My mother is a diabetic and her insulin has skyrocketed due to not getting any sleep. Does my dad need to be detoxed? He very sensitive to most medications, and we fear he is on too many meds for his body and his brain to handle. He is 69.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.